# SDR YENA2023122101622

- Difficulty date: December 17, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02150
- Aircraft time: 76,625 hours, 27,278 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2357, EWR-MBJ. 'DIRTY SOCK SMELL IN CABIN IN DESCENT AFT OF ROW 18 TO AFT GALLEY LEVEL 1. ( PACKS ); REF ITEM 1, LP 3819108 (COMPLIED WITH INFO NOTICE 2017-T015, SECTION B2. DECONTAMINATION LEVEL 1 ACCOMPLISHED PER STM 05-50-00-810-085.  A/C OK FOR SERVICE.), PACK DECONTAMINATION ACCOMPLISHED. THIS CLEARS MDDR 532573. MX-4 UPDATED. PLACARD REMOVED.'
